MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number U41502H30RX
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the devices were provided, a device history review was performed.Two out of the three samples were not returned for evaluation and hence the alleged malfunction remains inconclusive for them.Investigation of the returned device confirmed that the device could not inflate.Based upon the available information, the definitive root cause of the reported events is unknown.The devices are labeled for single use.
 
Event or Problem Description
This report summarizes three malfunctions.A review of the reported information indicated that model u41502h30rx pta dilatation catheter allegedly experienced balloon rupture.This information was received from various sources.Of the three malfunction, three patients were involved with no patient consequences or impact.The patients involved were one (b)(6) years old female, one male of unknown age and the gender of the other patient was not reported.The weight of none of the patients were reported.

Brand Name
ULTRAVERSE RX PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10311163
Report Number2020394-2020-04956
Device Sequence Number824905
Product Code LIT
UDI-Device Identifier00801741056710
UDI-Public(01)00801741056710
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberU41502H30RX
Device Catalogue NumberU41502H30RX
Device Lot NumberCMCQ0074; CMBZ0011; CMDX0232
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2020
Initial Report FDA Received Date07/22/2020
Patient Sequence Number1